# SDR REXA2022061001135

- Difficulty date: April 28, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT DOOR DATUM 2 BETWEEN FS 338 AND FS 347.25	REMOVED AND REPLACED INTERCOSTAL PN# 601R318052-1 AT DOOR DATUM 2 BETWEEN FS 338 AND FS 347.25 IAW CRJ 700 SRM 51-42-06-001-001-A01
